Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 219

All articles in this issue are freely accessible.

Topologically defined classes of going-down domains
Ira J. Papick.
Trans. Amer. Math. Soc. 219 (1976), 1-37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0401745
Differential games with Lipschitz control functions and applications to games with partial differential equations
Emmanuel Nicholas Barron.
Trans. Amer. Math. Soc. 219 (1976), 39-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419010
On analytic independence
S. S. Abhyankar and T. T. Moh.
Trans. Amer. Math. Soc. 219 (1976), 77-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0414546
Symmetrizable and related spaces
Peter W. Harley and R. M. Stephenson.
Trans. Amer. Math. Soc. 219 (1976), 89-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0418048
Limit properties of Poisson kernels of Siegel domains of type II
Lawrence J. Dickson.
Trans. Amer. Math. Soc. 219 (1976), 113-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402134
On the existence of compact metric subspaces with applications to the complementation of $c_{0}$
William H. Chapman and Daniel J. Randtke.
Trans. Amer. Math. Soc. 219 (1976), 133-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410688
The Čech cohomology of movable and $n$-movable spaces
James Keesling.
Trans. Amer. Math. Soc. 219 (1976), 149-167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407829
Some examples in shape theory using the theory of compact connected abelian topological groups
James Keesling.
Trans. Amer. Math. Soc. 219 (1976), 169-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0436134
Classification of simply connected four-dimensional $RR$-manifolds
Gr. Tsagas and A. Ledger.
Trans. Amer. Math. Soc. 219 (1976), 189-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0467603
A study of graph closed subsemigroups of a full transformation semigroup
R. G. Biggs, S. A. Rankin and C. M. Reis.
Trans. Amer. Math. Soc. 219 (1976), 211-223
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0404502
Equivariant stable homotopy and framed bordism
Czes Kosniowski.
Trans. Amer. Math. Soc. 219 (1976), 225-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402782
Yoneda products in the Cartan-Eilenberg change of rings spectral sequence with applications to $BP_{∗}(BO(n))$
Ronald Ming.
Trans. Amer. Math. Soc. 219 (1976), 235-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407844
Concordances of Hilbert cube manifolds
T. A. Chapman.
Trans. Amer. Math. Soc. 219 (1976), 253-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402754
Simplicial triangulation of noncombinatorial manifolds of dimension less than $9$
Martin Scharlemann.
Trans. Amer. Math. Soc. 219 (1976), 269-287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415629
Complex space forms immersed in complex space forms
H. Nakagawa and K. Ogiue.
Trans. Amer. Math. Soc. 219 (1976), 289-297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407756
Partitions of large multipartites with congruence conditions. I
M. M. Robertson and D. Spencer.
Trans. Amer. Math. Soc. 219 (1976), 299-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0401688
Maximal orders and reflexive modules
J. H. Cozzens.
Trans. Amer. Math. Soc. 219 (1976), 323-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419503
Breadth two topological lattices with connected sets of irreducibles
J. W. Lea.
Trans. Amer. Math. Soc. 219 (1976), 337-345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0401574
On the zeros of Dirichlet $L$-functions. III
Akio Fujii.
Trans. Amer. Math. Soc. 219 (1976), 347-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 418410
Infinite-dimensional Whitehead and Vietoris theorems in shape and pro-homotopy
David A. Edwards and Ross Geoghegan.
Trans. Amer. Math. Soc. 219 (1976), 351-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402735
A Hausdorff measure inequality
Lawrence R. Ernst and Gerald Freilich.
Trans. Amer. Math. Soc. 219 (1976), 361-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419739
On the trivial extension of equivalence relations on analytic spaces
Kunio Takijima and Tetsutaro Suzuki.
Trans. Amer. Math. Soc. 219 (1976), 369-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0412463
Asymptotic relations for partitions
L. B. Richmond.
Trans. Amer. Math. Soc. 219 (1976), 379-385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0412137
Extreme points of univalent functions with two fixed points
Herb Silverman.
Trans. Amer. Math. Soc. 219 (1976), 387-395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0414853
Asymptotic equipartition of energy for differential equations in Hilbert space
Jerome A. Goldstein and James T. Sandefur.
Trans. Amer. Math. Soc. 219 (1976), 397-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410016